# SDR UPS403560

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Module
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO EWR FROM CGN AT FL 350 .84M APPROXIMATELY 5 HOURS INTO FLIGHT, THE NR 2 FUEL FLOW CIRCUIT BREAKER POPPED ACCOMPANIED BY AN ACRID BURNING SMELL FROM THE P6 PANEL.  CREW ELECTED NOT TO RESET.  FUEL FLOW MODULE REMOVED AND REPLACED IAW M/M 73-31-02.
